# SDR 2003UALA00284

- Difficulty date: March 16, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 48,605 hours, 7,947 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 42367
- Condition: Odor
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID AND BURNING RUBBER ODOR ON THE FLIGHT DECK.  THE SOURCE OF THE ODOR WAS THE FLIGHT DECK DOOR LATCH ASSEMBLY.  REPLACED THE LATCH ASSEMBLY AND THE SYSTEM OPS CHECKS GOOD.
